# SDR UALA2012040902190

- Difficulty date: April 9, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 89,026 hours, 14,220 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 7
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADIO - AND OR PANEL HAS SOME TYPE OF FAULT THAT KEEPS THE RADIO TUNED AND MIC OPEN.  REPLACED CAPTAIN'S RTP ASSY, NOW OKAY.
